# SDR SWAA2022033177106

- Difficulty date: February 23, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 74,817 hours, 44,183 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN FLOOR PANEL SUPPORT AT RBL 1 BS 540.(MARKED) / [01] REMOVED AND REPLACED PANEL SUPPORT AT RBL 1 BS 540 IAW SRM 51-40-02 AND SRM 51-40-05 AND BOEING DWG 143A0060.;[02] VERIFIED;[03] VERIFIED CORRECTIVE ACTION 1; 2. NEW PART INSTALLED.   STILL REQUIRE LOCATING OF FLOOR BOARD PANEL FASTENER HOLES.;[04] MATCH DRILLED FLOOR BOARD HOLES IAW SRM 51-40-05.;[05] VERIFIED;[06] VERIFIED CORRECTIVE ACTIONS 4 AND 5
